2018
Том 70
№ 11

All Issues

Ivashchuk O. V.

Articles: 3
Article (Ukrainian)

Periodic solutions of a system with impulsive action at nonfixed times

Ivashchuk O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 4. - pp. 486-493

We obtain conditions for the existence of a periodic solution of a system with impulses at variable times.

Article (Russian)

On necessary conditions for the convergence of Fourier series

Ivashchuk O. V., Zaderei P. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 7. - pp. 960-968

We obtain necessary conditions for the convergence of multiple Fourier series of integrable functions in the mean.

Article (Ukrainian)

On Sidon-Telyakovskii-type conditions for the integrability of multiple trigonometric series

Ivashchuk O. V., Pelagenko E. N., Zaderei P. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 5. - pp. 579–585

For the trigonometric series $$\sum_{k=0}^{\infty}a_k\sum_{l\in kV \setminus (k-1)V}e^{i(l, x)}, \quad a_k\rightarrow 0,\quad k\rightarrow \infty,$$ given on $[-\pi, \pi)^m$, where $V$ is some polyhedron in $R^m$, we prove that the inequality $$\int\limits_{T^m}\left|\sum^{\infty}_{k=0} a_k \sum_{l\in kV\setminus(k-1)V}e^{i(l, x)} \right| dx \leq C \sum^{\infty}_{k=0} (k+1) |\Delta A_k|,$$ holds if the coefficients $a_k$ satisfy the following conditions of the Sidon - Telyakovskii type: $$A_k\rightarrow\infty,\quad |\Delta a_k| \leq A_k, \quad \forall k \geq 0, \quad \sum^{\infty}_{k=0}(k+1) |\Delta A_k|<\infty.$$